# SDR SWAA002500

- Difficulty date: November 30, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: 073SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22673
- Aircraft time: 60,567 hours, 65,796 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 6551524
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND LT HORIZ STAB CENTER SECTION AFT SPAR LOWER & UPPER CLEVIS LUGS CORRODED. REPAIRED LUGS PER ER 00-1305A
